# SDR HNAA2013060300320

- Difficulty date: June 3, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 42,538 hours, 47,841 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING PDPR IN AFT CABIN NEAR ROW 8-11.  DEACTIVATED CABIN OVERHEAD LIGHTS BY PULLING AND COLLARING CIRCUIT BREAKERS S1, S2 AND R2.  COMPLIED WITH SPECIAL PROCEDURE 33.1 FOR CABIN INTERIOR NORMAL LIGHTING SYS.
